Alert archive / Nebraska / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 79, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2024, 9:31 PM MDT for Sheridan County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2024, 9:31 PM MDT (03:31 UTC)
- Expired
- Jun 1, 2024, 10:01 PM MDT
- In force
- 30 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sheridan County, NE
The radar
The Rapid City radar (KUDX), 143 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 3:51 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 3.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 899 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1477 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
The text
As transmitted.
107
WUUS53 KLBF 020331
SVRLBF
NEC161-020415-
/O.NEW.KLBF.SV.W.0079.240602T0331Z-240602T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
931 PM MDT Sat Jun 1 2024
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northwestern Sheridan County in the Panhandle of Nebraska...
* Until 1015 PM MDT.
* At 930 PM MDT, a severe thunderstorm was located 10 miles northeast
of Chadron, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
northwestern Sheridan County, including the following locations...
Pine Ridge, Intersection of Highway 87 and Craven Creek Road,
Metcalf State Wildlife Management Area, Intersection of Highway 87
and Larabee Road, Mount Maria, Clinton, and Intersection of Beaver
Creek Road and White Clay Creek Road.
This includes the following highways...
Highway 20 between mile markers 87 and 101.
Highway 250 between mile markers 47 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4300 10222 4266 10233 4276 10278 4278 10277
4279 10279 4300 10279
TIME...MOT...LOC 0330Z 274DEG 31KT 4289 10282
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Taylor1 follow-up statement
866
WWUS53 KLBF 020401
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1001 PM MDT Sat Jun 1 2024
NEC161-020411-
/O.CAN.KLBF.SV.W.0079.000000T0000Z-240602T0415Z/
Sheridan NE-
1001 PM MDT Sat Jun 1 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHERIDAN COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.
LAT...LON 4300 10222 4266 10233 4276 10278 4278 10277
4279 10279 4300 10279
TIME...MOT...LOC 0359Z 274DEG 31KT 4287 10245
$$
RobergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:15 PM MDT, 3 hours 16 minutes earlier. Its key messages:
- Storms are anticipated to move into the area late this afternoon and evening, with potential for very large hail, damaging winds, and an isolated tornado.
- Confidence in potential for a high impact event is increasing for late Sunday afternoon/evening, for a line of severe thunderstorms capable of producing widespread wind gusts at or above 70mph across central and western Nebraska.
- Additional threats for thunderstorms exist Monday and Tuesday, though the threat for any severe weather remains uncertain.
Area forecast discussion, Jun 1, 6:15 PM MDT, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service North Platte NE 715 PM CDT Sat Jun 1 2024 .KEY MESSAGES... - Storms are anticipated to move into the area late this afternoon and evening, with potential for very large hail, damaging winds, and an isolated tornado. - Confidence in potential for a high impact event is increasing for late Sunday afternoon/evening, for a line of severe thunderstorms capable of producing widespread wind gusts at or above 70mph across central and western Nebraska. - Additional threats for thunderstorms exist Monday and Tuesday, though the threat for any severe weather remains uncertain. && .SHORT TERM /THROUGH SUNDAY NIGHT/... Issued at 414 PM CDT Sat Jun 1 2024 Showers and thunderstorms that brought some large hail to portions of western Nebraska before daybreak have moved off to the east and dissipated. Visible satellite shows that an earlier well defined bubble high over central Nebraska and a lingering outflow boundary have started to erode under strong diurnal mixing, but anticipate hints of the boundary will linger for a bit. Further upstream thunderstorms have started to develop over the higher terrain in Wyoming and Colorado with a dry line extending from southeast WY down through eastern Colorado. Anticipate the dry line will push eastward and generate new convection that will grow upscale as it encounters more moisture and surface based CAPE values at or above 2500J/kg. The environment is well sheared with 0-6km bulk shear values at or above 40kt and long hodographs that develop better curvature as the convection moves into western and southwest Nebraska early this evening, along with lapse rates at least moderately steep surface and aloft. Initial mode of convection looks to be supercells that will build southeastward sliding along the ribbon of unstable air from the western sandhills through southwest Nebraska into northeastern Kansas. Initial storms closest to where the dry line moves into the axis of unstable air from about Hwy 61 westward will be capable of producing large to very large hail, damaging winds, and an isolated tornado. Later this evening into early tonight as storms move thorugh southwest/south central Nebraska generally along/south of I-80 there may be some clustering of storms into a loose MCS as outflows consolidate with primarily wind/hail threats before diminishing and moving off to the east before Midnight. With the expected slow movement of storms there will also be potential for locally heavy rainfall and flooding. Lingering elevated instability and an amplifying low level jet will maintain an opportunity to for isolated/widely scattered storms going overnight but with the axis of the jet shifting east any activity before sunrise may be confined to Hwy 183 eastward or possibly even Hwy 281 east. We get a break in convection Sunday morning but the break will be brief as a cold front approaching from the west. The airmass will rapidly destabilize ahead of the front with surface based CAPE values at or above 2500J/kg and steep lapse rates aloft. Some mid level drying and a small inverted-v evident in model soundings near the surface will boost DCAPE values to around 1500J/kg and present a good signal for potential of significant winds. Anticipate convection will develop ahead of the front entering the western sandhills mid to late afternoon, then rapidly grow upscale into a linear MCS that will cross the entire region through Sunday evening before exiting to the east before Midnight. The majority of mesoscale guidance is in good agreement depicting potential for a high impact event with potential for winds at or above 70mph over a fairly large area, along with large hail, late Sunday afternoon through Sunday evening. This bears close watching, especially for anyone traveling or with outdoor plans. && .LONG TERM /MONDAY THROUGH SATURDAY/... Issued at 414 PM CDT Sat Jun 1 2024 Progressive flow regime with a series of shallow trofs moving through the northern tier of states will keep active weather across central and western Nebraska into the first part of next week before a large ridge starts to build over the western US. Additional thunderstorm threats will persist into Monday and Tuesday, though confidence is not high with respect location and timing of best thunderstorm potential. Drier conditions are then expected into midweek as the western ridge builds. Differences in guidance locations of features creates uncertainty late week and beyond, but will have to watch for potential of thunderstorm development late next week in northwest flow aloft depending on exactly where the upper ridge becomes established. && .AVIATION /00Z TAFS THROUGH 00Z MONDAY/... Issued at 705 PM CDT Sat Jun 1 2024 Scattered thunderstorms are likely to impact western through central Nebraska tonight. Gusty winds and hail could accompany the strongest storms. Outside of any thunderstorm activity expect VFR conditions to prevail with south to southeast winds at 10-15 kts. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...MBS LONG TERM...MBS AVIATION...Taylor
Hazardous weather outlook, Jun 1, 1:30 PM MDT, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service North Platte NE 230 PM CDT Sat Jun 1 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-021930- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 230 PM CDT Sat Jun 1 2024 /130 PM MDT Sat Jun 1 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Tonight. Thunderstorms are expected to redevelop late this afternoon and evening across western Nebraska. These will move east across the area this evening. The primary threats are large to very large hail, damaging winds and locally heavy rainfall. A brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Another round of strong to severe thunderstorms are possible Sunday afternoon and evening across the area. Large hail and damaging winds in excess of 75 miles per hour are the main severe threats. Thunderstorms are possible again Monday and Tuesday across much of western and north central Nebraska. At this time, the severe threat is uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. Taylor
In the hours before
Special weather statement, Jun 1, 6:42 PM MDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service North Platte NE
642 PM MDT Sat Jun 1 2024
NEZ004-022-020115-
Sheridan NE-Garden NE-
642 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GARDEN AND SOUTH
CENTRAL SHERIDAN COUNTIES THROUGH 715 PM MDT...
At 642 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Alliance Airport, or 14 miles southeast of
Alliance, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Antioch, Miles Lake, Patterson Lake, Lakeside, Tralnor Lake, and
Herman Lake.
This includes the following highways...
Highway 250 between mile markers 1 and 2.
Highway 2 between mile markers 98 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4217 10251 4195 10227 4182 10268 4200 10268
4201 10270 4205 10270
TIME...MOT...LOC 0042Z 237DEG 26KT 4193 10270
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MBSSpecial weather statement, Jun 1, 7:14 PM MDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
714 PM MDT Sat Jun 1 2024
NEZ004-022-020145-
Sheridan NE-Garden NE-
714 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GARDEN AND
SOUTHWESTERN SHERIDAN COUNTIES THROUGH 745 PM MDT...
At 714 PM MDT, Doppler radar was tracking a strong thunderstorm over
Antioch, or 11 miles east of Alliance, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ellsworth, Antioch, Snow Lake, Wickson Lake, Krause Lake, and
Lakeside.
This includes the following highways...
Highway 250 between mile markers 1 and 17.
Highway 2 between mile markers 96 and 118.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4229 10243 4206 10227 4196 10267 4200 10268
4201 10270 4209 10270 4210 10274 4214 10274
TIME...MOT...LOC 0114Z 244DEG 19KT 4208 10265
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MBSLocal storm report, Jun 1, 7:52 PM MDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
852 PM CDT Sat Jun 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM Hail Rushville 42.71N 102.47W
06/01/2024 M1.00 Inch Sheridan NE Trained Spotter
&&Special weather statement, Jun 1, 8:01 PM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
801 PM MDT Sat Jun 1 2024
NEZ004-094-020245-
Sheridan NE-Western Cherry NE-
801 PM MDT Sat Jun 1 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES THROUGH 845 PM MDT...
At 801 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of White Clay to 7 miles
southwest of Gordon. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Gordon around 810 PM MDT.
Other locations impacted by these storms include Hoover Lake,
Intersection of Highway 87 and Craven Creek Road, Lone Butte, Irwin,
Intersection of Highway 87 and Larabee Road, Mount Maria, Clinton,
Shell Lake State Wildlife Management Area, and Intersection of
Highway 27 and Mills Road.
This includes Highway 20 between mile markers 93 and 116, and between
mile markers 125 and 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
the Panhandle of Nebraska.
&&
LAT...LON 4300 10197 4289 10179 4265 10232 4289 10270
4300 10253
TIME...MOT...LOC 0201Z 237DEG 19KT 4288 10255 4274 10232
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TaylorSpecial weather statement, Jun 1, 8:30 PM MDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service North Platte NE
830 PM MDT Sat Jun 1 2024
NEZ069-020315-
Chase NE-
830 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CHASE COUNTY
THROUGH 915 PM MDT...
At 830 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Champion, or 13 miles southwest of Imperial,
moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Champion and Crete.
This includes Highway 61 between mile markers 25 and 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM MDT for
southwestern Nebraska.
&&
LAT...LON 4038 10199 4050 10179 4036 10148 4035 10194
TIME...MOT...LOC 0230Z 301DEG 13KT 4037 10180
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TaylorSpecial weather statement, Jun 1, 8:52 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
952 PM CDT Sat Jun 1 2024
NEZ094-020330-
Western Cherry NE-
952 PM CDT Sat Jun 1 2024
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL CHERRY COUNTY THROUGH
1030 PM CDT...
At 951 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms 17 miles south of Medicine Lake, or 39 miles southeast
of Gordon, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Indian Hill, Schoolhouse Lake, Steer Creek Campground, and Round
Lake.
This includes Highway 61 between mile markers 192 and 196.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4235 10167 4250 10175 4282 10118 4245 10099
TIME...MOT...LOC 0251Z 243DEG 38KT 4249 10155
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
TaylorThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:21 PM MDT | Special Weather Statement | LBF | Garden | 24 min |
| Jun 1, 6:31 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 44 min |
| Jun 1, 6:42 PM MDT | Special Weather Statement | LBF | Garden | 33 min |
| Jun 1, 7:09 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 31 min |
| Jun 1, 7:11 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 49 min |
| Jun 1, 7:14 PM MDT | Special Weather Statement | LBF | Sheridan | 31 min |
| Jun 1, 8:01 PM MDT | Special Weather Statement | LBF | Sheridan | 44 min |
| Jun 1, 8:30 PM MDT | Special Weather Statement | LBF | Chase | 45 min |
| Jun 1, 8:52 PM MDT | Special Weather Statement | LBF | Cherry | 38 min |
| Jun 1, 9:38 PM MDT | Special Weather Statement | LBF | Frontier | 52 min |
| Jun 1, 9:43 PM MDT | Special Weather Statement | LBF | Cherry | 47 min |
| Jun 1, 10:01 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 29 min |
| Jun 1, 10:27 PM MDT | Severe Thunderstorm Warning | LBF | Frontier | 33 min |
| Jun 1, 10:36 PM MDT | Special Weather Statement | LBF | Loup | 39 min |
| Jun 1, 11:04 PM MDT | Special Weather Statement | LBF | Boyd | 41 min |
| Jun 2, 2:15 AM MDT | Areal Flood Advisory | LBF | Holt, Wheeler | 3 hr |
| Jun 2, 2:48 PM MDT | Special Weather Statement | LBF | Sheridan | 42 min |
| Jun 2, 3:01 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 44 min |
| Jun 2, 3:18 PM MDT | Special Weather Statement | LBF | Garden | 27 min |
| Jun 2, 3:20 PM MDT | Special Weather Statement | LBF | Sheridan | 25 min |
| Jun 2, 3:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jun 2, 3:42 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 48 min |
| Jun 2, 3:44 PM MDT | Severe Thunderstorm Warning | LBF | Deuel | 46 min |
| Jun 2, 3:46 PM MDT | Special Weather Statement | LBF | Garden | 29 min |
| Jun 2, 4:13 PM MDT | Special Weather Statement | LBF | Deuel, Garden | 32 min |
| Jun 2, 4:25 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 50 min |
| Jun 2, 4:28 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 47 min |
| Jun 2, 4:47 PM MDT | Tornado Warning | LBF | Cherry | 28 min |
| Jun 2, 5:05 PM MDT | Special Weather Statement | LBF | Keith | 10 min |
| Jun 2, 5:09 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Lincoln, Perkins | 51 min |
| Jun 2, 5:16 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 44 min |
| Jun 2, 5:42 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 18 min |
| Jun 2, 5:49 PM MDT | Severe Thunderstorm Warning | LBF | Hayes, Lincoln | 41 min |
| Jun 2, 5:52 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 38 min |
| Jun 2, 5:57 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 33 min |
| Jun 2, 5:59 PM MDT | Special Weather Statement | LBF | Hooker, McPherson | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.